# SDR UALA2012021500929

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,835 hours, 9,617 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 880
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BATTERY DEAD.  REPLACED SHIPS BATTERY IAW MM.
